Wisconsin, 2010Lightning Strike in Wisconsin, June 11, 2010
June 11, 2010 · NWS ARX · 1 event in 1 county or zone
Thunderstorms developed along a cold front and moved over central Wisconsin in the evening hours of June 12th. Lightning from the thunderstorms struck an oak tree and killed a dozen cows in rural Juneau County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $17,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a cold front and moved over central Wisconsin in the evening hours of June 12th. Lightning from the thunderstorms struck an oak tree and killed a dozen cows in rural Juneau County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 11, 2:11 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 11, 2:11 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT FRI JUN 11 2010
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
FORECAST SCENARIO REMAINS COMPLEX THROUGH SATURDAY NIGHT...WITH
FORECAST FOR ONE PERIOD CONTINGENT ON WHAT TRANSPIRES IN THE PERIOD
OR TWO BEFORE IT. MAIN FORECAST CONCERNS THIS CYCLE...SEVERE
POTENTIAL LATE THIS AFTERNOON/EVENING...SHRA/TSRA CHANCES TONIGHT
THRU MON NIGHT.
DATA ANALYSIS AT 18Z HAD A WAVE OF LOW PRESSURE OVER THE FORECAST
AREA WITH A TRAILING TROUGH/FRONTAL BOUNDARY SOUTHWEST TO NEAR
OMAHA. CONVECTION FROM THIS MORNING WAS ALREADY EAST/NORTH OF WI.
VIS IMAGERY/SFC OBS SHOWED PARTIAL CLEARING ACROSS THE SOUTH HALF OF
THE REGION IN THE WAKE OF THIS MORNINGS TSRA. PARTIAL CLEARING
ALLOWING TEMPS/DEW POINTS...HUMIDITY/INSTABILITY TO RECOVER AND
BUILD ALONG/SOUTH OF THE LOW AND FRONTAL BOUNDARY. TEMPS THESE AREAS
IN THE UPPER 70S/LOW 80S WITH DEW POINTS AROUND 70F...WITH SFC BASED
CAPES BUILDING TO AS MUCH AS 1.5K TO 3K J/KG SOUTH OF THE LOW AND
FRONT.
NO BIG ERRORS NOTED WITH 11.12Z MODEL INITIALIZATIONS. SOLUTIONS
REASONABLY SIMILAR AT THE SYNOPTIC SCALE BUT DIFFERENCES CONTINUE
AT THE SMALLER/CONVECTIVE SCALES...MAKING FOR DIFFERENCES IN THE
SENSIBLE WEATHER OUTCOME AND LOWERED FCST CONFIDENCE ALMOST RIGHT
FROM THE START. DPROG/DT OF 500MB HGTS AT 11.12Z SHOWED MODEL RUNS
OF 09.12Z AND 10.12Z VERIFIED REASONABLY WELL ACROSS NOAM...WITH
BETTER RUN-TO-RUN CONSISTENCY TO ECMWF...ESPECIALLY WITH THE WESTERN
CONUS TROUGH. MODEL TREND TOWARD A CONSENSUS OF THEIR EARLIER RUNS
THRU 36HRS...WITH RUN-TO-RUN CONSISTENCY SIMILAR AMONG ALL MODELS.
SOME DIFFERENCES WITH THE TIMING OF SHORTWAVE ENERGY INTO/ACROSS
THE AREA LATE TONIGHT/SAT. TREND TOWARD A COMPROMISE SOLUTION
CONTINUES IN THE 36-60HR PERIOD AS A PORTION OF THE WESTERN CONUS
TROUGH BEGINS TO EJECT NORTHEAST. FOR 60-84HRS MODELS CONVERGING
TOWARD A SOLUTION SIMILAR TO EARLIER ECMWF RUNS AS THE TROUGH/
ENERGY LIFTS INT OTHER NORTHERN PLAINS...GFS/NAM REMAIN A BIT MORE
PROGRESSIVE THAN THE OTHERS. CHECK OF OBS VS. MODEL DATA AT 18Z
SHOWED WERE GENERALLY GOOD WITH THE SFC MASS FIELDS ACROSS THE
CENTRAL CONUS...BUT ALL WERE A BIT WEAK/TOO FAR WEST WITH THE SFC
LOW OVER THE FCST AREA. PER WV IMAGERY...GEM/NAM/ECMWF BETTER WITH
THEIR DEPICTIONS OF THE SHORTWAVE OVER THE REGION THIS MORNING AND
WITH WITH THE 12Z-18Z PRECIP OVER THE REGION...VS. GFS. OVERALL...
FAVORED A MODEL/ENSEMBLE CONSENSUS TONIGHT THRU SAT NIGHT...THEN
FAVORED A MODEL BLEND WEIGHTED TOWARD ECMWF FOR SUN THRU MON NIGHT.
GIVEN THE DIFFERNCES...MODEL/ENSEMBLE SPREAD EARLY ON...SHORT-TERM
FCST CONFIDENCE REMAINS ON THE LOW SIDE THIS CYCLE.
FOR THE SHORT TERM...UNSTABLE AIRMASS IN PLACE ALONG/SOUTH OF THE
LOW FRONT AT MID AFTERNOON. QUESTION IS WHEN WILL LOWER LEVEL
CONVERGENCE ALONG THE FRONT/NEAR THE LOW OVERCOME THE CAPPING.
LOWER RESOLUTION MODELS LEAN TOWARD THE CAP HOLDING WHILE HIGH-
RESOLUTION LOCAL/REGIONAL WRF MODELS INDICATE CONVECTION TO DEVELOP
ALONG THE BOUNDARY LATE THIS AFTERNOON...THEN DROP SOUTH THRU THE
FCST AREA THIS EVENING. HIGH-RESOLUTIONS MODELS TENDED TO BETTER
CAPTURE THE DETAIL OF THE CONVECTIVE COMPLEX THAT ROLLED ACROSS THE
REGION THIS MORNING...SO HAVE TO SIDE WITH THEM ON THE DETAILS OF
CONVECTION ALONG THE FRONTAL BOUNDARY LATE THIS AFTERNOON/EVENING.
RAISED RAIN CHANCE TO LIKELY FOR A PORTION OF THE FCST AREA THIS
EVENING. THOUGH HEALTHY CAPE IN PLACE SOUTH OF THE LOW/FRONT...
MODELS INDICATE ONLY AROUND 20KTS OF 0-6KM BULK SHEAR OVER THE SOUTH
HALF OF THE FCST AREA BY 00Z THIS EVENING. SEVERE RISK FOR LATE THIS
AFTERNOON/EVENING APPEARS SHORT LIVED. SEE SWODY1 FOR MORE DETAILS.
NEXT PIECES OF SHORTWAVE ENERGY EJECT OUT OF THE WESTERN TROUGH AND
ACROSS THE CENTRAL PLAINS TONIGHT. MODELS LESS CONSISTENT WITH THE
LOW LEVEL JET/MOISTURE TRANSPORT DEVELOPMENT IN THE PLAINS
TONIGHT...BUT GIVEN THE SHORTWAVE SUPPORT ALOFT...APPEARS ANOTHER
CONVECTIVE COMPLEX DUE TO DEVELOP IN THE KS/NEB AREA LATER
TONIGHT...THEN LIFT NORTHEAST TOWARD THE AREA TOWARD SAT MORNING.
WITH FURTHER SOUTH START OF THIS POTENTIAL COMPLEX AND TREND THE
PAST COUPLE NIGHTS FOR THEM TO TRACK FURTHER SOUTH THAN DEPICTED BY
MODELS...ONLY CARRIED A 50-60 PERCENT SHRA/TSRA CHANCE OVER THE
SOUTHWEST HALF OF THE FCST AREA. WITH UNCERTAINTIES OF TRACK OF
TONIGHTS CONVECTIVE COMPLEX AND FRONTAL BOUNDARY HAVING SAGGED SOUTH
OF THE AREA...LEFT RAIN CHANCE SAT IN THE 40-50 PERCENT RANGE. LEFT
RAIN CHANCES SAT NIGHT IN THE 30-50 PERCENT RANGE GIVEN
UNCERTAINTIES OF NEXT SHORTWAVE ENERGY LIFTING OUT OF THE TROUGH. BY
SUNDAY...BIT BETTER MODEL CONSENSUS FOR A STRONGER SHORTWAVE TO
CROSS THE REGION...HOWEVER LOWER LEVEL THERMO-DYNAMIC FORCING
APPEARS WEAK BUT DID ADD MORE OF A SMALL -SHRA/TSRA CHANCE TO THE
SOUTHWEST PART OF THE FCST AREA FOR SUN AFTERNOON. ADDED A SMALL
-SHRA/TSRA CHANCE TO THE THE SOUTH HALF OF THE FCST AREA FOR SUN
NIGHT WITH CONSISTENCY OF ECMWF SHOWING A PORTION OF THE WESTERN
TROUGH BEGINNING TO EJECT INTO THE CENTRAL/NORTHERN PLAINS.
INCREASING MID/UPPER LEVEL DYNAMICS SPREAD ACROSS THE AREA FOR
MON/MON NIGHT...WITH A SLOW INCREASE OF LOWER LEVEL THERMO-DYNAMIC
FORCING AS THE NEXT WAVE OF SFC LOW PRESSURE TRACKS INTO THE MID MS
VALLEY. CONTINUED THE 30 PERCENT SHRA/TSRA CHANCES FOR MON/MON
NIGHT.
WITH THE MOIST AIRMASS IN PLACE ACROSS THE AREA...NUMERICAL
GUIDANCE LOWS LOOK TO BE A CATEGORY OR TWO TOO COOL TONIGHT. FAVORED
WARMER OF GUIDANCE HIGHS FOR SAT...AS SHOULD SEE AT LEAST A LITTLE
SUNSHINE MUCH LIKE TODAY. TRENDED TOWARD A BLEND OF GUIDANCE VALUES
FOR LOWS/HIGHS FOR SAT NIGHT THRU MON NIGHT.
.LONG TERM...TUESDAY THROUGH FRIDAY
11.00Z MEDIUM RANGE MODELS IN MODEST AGREEMENT ON TUE AS THE
REMNANTS OF THE SOUTHWEST CONUS LOW ARE EJECTED NORTHEAST ACROSS THE
REGION...A BIT FLATTER/WEAKER THAN THE 10.00Z RUNS. 11.06Z GFS
TRENDS TOWARD AN ANOMALOUS STRONG UPPER LOW OVER EASTERN IA/SOUTHERN
WI ON TUE. BETTER MODEL CONSENSUS FOR SHORTWAVE RIDGING TO BUILD
ACROSS THE REGION WED...WITH A TREND TOWARD STRONGER TROUGHING INTO
THE WESTERN CONUS. RUN-TO-RUN CONSISTENCY CONTINUES TO SUFFER
THOUGH. LITTLE BETTER CONSISTENCY SEEN IN THE THU/FRI TIME-FRAME AS
THE WESTERN CONUS TROUGH OR A PORTION OF IT PROGRESSES INTO THE
NORTH-CENTRAL CONUS. MODELS SHOW REASONABLE CONSISTENCY WITH THEIR
10.00Z RUNS THU/FRI...ECMWF REMAINING FASTER EJECTING THE TROUGH
NORTHEAST...GFS SLOWER. WITH THE MODEL DIFFERENCES...LONG-TERM FCST
CONFIDENCE REMAINS ON THE LOW SIDE. OVERALL...PREFERRED A MODEL/
ENSEMBLE BLEND. WITH THE UPPER TROUGH REMNANT EJECTING NORTHEAST
ACROSS THE REGION TUE...CONTINUED A 20 TO 30 PERCENT -SHRA/TSRA
CHANCE TUE/TUE NIGHT. WITH SOME CONSENSUS FOR THE SHORTWAVE RIDGING
ALOFT BUILDING ACROSS THE REGION FOR WED...REMOVED RAIN CHANCE FROM
WED. FAVORING THE MODEL/ENSEMBLE CONSENSUS...NEXT TROUGH/SHORTWAVE
ENERGY MOVES EAST ALONG THE US/CAN BORDER THU/FRI AND EVENTUALLY
DRAGS A COLD FRONT INTO/ACROSS THE AREA INTO WHAT SHOULD BE A
MOIST/UNSTABLE AIRMASS. 30 TO 40 PERCENT CHANCE OF SHRA/TSRA THU/FRI
REASONABLE FOR NOW GIVEN SOME BETTER ECMWF/ENSEMBLE CONSENSUS ON
DAYS 6/7. ONCE AGAIN...GENERALLY FAVORED A BLEND OF THE GFS
MEX/ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS THRU THE PERIOD...
WHICH AIDS IN CONTINUITY WITH PREVIOUS FCST GRID-SET.
&&
.AVIATION...THIS AFTERNOON AND TONIGHT
MAIN FORECAST CONCERNS ARE ON THIS AFTERNOONS CHANCES FOR
THUNDERSTORMS AND THEN AN IFR CLOUD DECK THAT IS EXPECTED TO MOVE IN
ACROSS THE REGION TONIGHT.
THIS MORNINGS COMPLEX OF SHOWERS AND THUNDERSTORMS HAS MOVED OFF TO
THE EAST INTO THE GREAT LAKES AND IN ITS WAKE IT HAS LEFT SOME HIGH
LEVEL CLOUD COVER TO CONTEND WITH. A WARM FRONT WILL LIFT NORTHWARD
ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AS A LOW PRESSURE SYSTEM
TRACKS FROM SOUTHERN MINNESOTA INTO CENTRAL WISCONSIN.
THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATER THIS AFTERNOON...BUT
CONFIDENCE WAS NOT HIGH ENOUGH AT THIS POINT TO PUT A MENTION OF
THEM INTO THE TAFS AT LSE OR RST GIVEN THAT THE BEST INSTABILITY IS
EXPECTED TO BE OFF TO THE SOUTHEAST. SOME OF THE FORECAST GUIDANCE
IS ALSO SUGGESTING THAT A LINE OF STORMS WILL ROLL THROUGH THE
REGION LATER THIS EVENING...BUT AM NOT CONVINCED AT THIS POINT THAT
THIS WILL HAPPEN.
AS THIS SYSTEM MOVES OFF TO THE EAST...A LOW END MVFR TO IFR
CEILINGS ARE EXPECTED TO MOVE IN AS THE WIND SHIFTS AROUND TO THE
NORTHWEST TO NORTH. THESE CONDITIONS ARE EXPECTED TO PERSIST
OVERNIGHT INTO THE MORNING ON SATURDAY BEFORE LIFTING BACK TO MVFR
OR HIGHER FOR THE REST OF THE DAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT/LONG TERM...RRS
AVIATION..........HALBACH
Hazardous weather outlook, Jun 11, 10:37 AM CST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 AM CDT FRI JUN 11 2010
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-121100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1137 AM CDT FRI JUN 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA
THIS AFTERNOON INTO TONIGHT AS A WAVE OF LOW PRESSURE TRACKS FROM
CENTRAL MINNESOTA INTO CENTRAL WISCONSIN. INSTABILITY LOOKS
LIKE IT WILL REBOUND ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHERN
WISCONSIN AS THAT REGION WAS NOT IMPACTED BY THE EARLIER COMPLEX OF
SHOWERS AND THUNDERSTORMS. CLEARING HAS TAKEN PLACE BEHIND AND SOUTH
OF THIS COMPLEX THIS MORNING WHICH HAS ALLOWED TEMPERATURES TO CLIMB
BACK UP.
THE MAIN THREAT APPEARS TO BE IN SOUTHERN WISCONSIN AND NORTHEAST
IOWA FOR WHERE LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. AN
ISOLATED TORNADO CANNOT BE RULED OUT..PARTICULARLY IN SOUTHERN
WISCONSIN ALONG THE NORTHWARD MOVING WARM FRONT. IN ADDITION...HEAVY
RAINFALL IS ALSO POSSIBLE WITH THESE STORMS WITH SOME LOCALIZED
FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORM CHANCES WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT
SLOWLY SAGS SOUTHEAST THROUGH THE AREA. RIGHT NOW IT APPEARS THE
BEST CHANCE FOR ANY SEVERE WEATHER WILL BE SOUTH OF THE AREA.
THUNDERSTORM CHANCES WILL RETURN TO THE AREA MONDAY AND LAST THROUGH
THURSDAY AS SEVERAL DISTURBANCES APPROACH THE AREA FROM THE
PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON THROUGH
THIS EVENING. SPOTTERS ARE URGED TO STAY TUNED FOR THE LATEST
INFORMATION PERTAINING TO THE SEVERE THREAT.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
DAS/HALBACH
In the hours before
Local storm report, Jun 11, 10:33 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1133 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM NON-TSTM WND DMG PRESTON 43.67N 92.08W
06/11/2010 FILLMORE MN COUNTY OFFICIAL
LARGE BRANCHES DOWN AROUND SEVERAL PARTS OF THE CITY
&&
ADAMSLocal storm report, Jun 11, 11:22 AM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE LA CROSSE WI
1222 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM NON-TSTM WND DMG MINDORO 44.02N 91.10W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
TRANSFORMER ON FIRE DUE TO DOWNED TREE BRANCHES
&&
ADAMSLocal storm report, Jun 11, 12:12 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
112 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM NON-TSTM WND DMG PRESTON 43.67N 92.08W
06/11/2010 FILLMORE MN COUNTY OFFICIAL
LARGE BRANCHES DOWN AROUND SEVERAL PARTS OF THE CITY
1040 AM NON-TSTM WND DMG 5 N HOLMEN 44.03N 91.26W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
20 INCH DIAMETER TREE DOWN ALONG WITH SEVERAL BRANCHES 6
INCHES IN DIAMETER AND LESS.
1043 AM NON-TSTM WND DMG LA CROSSE 43.83N 91.23W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
A FEW TREES DOWN IN CENTRAL AND EAST PARTS OF TOWN
INCLUDING ALONG BLISS ROAD.
1048 AM NON-TSTM WND DMG 1 N ONALASKA 43.90N 91.22W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
TREE DOWN ACROSS THE ROAD
1048 AM NON-TSTM WND DMG MINDORO 44.02N 91.10W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
TRANSFORMER ON FIRE DUE TO DOWNED TREE BRANCHES
1059 AM NON-TSTM WND DMG LA CROSSE 43.83N 91.23W
06/11/2010 LA CROSSE WI EMERGENCY MNGR
TREES DOWN ON POWER LINES AT MORMON COULEE ROAD AND
BROADVIEW INTERSECTION WHICH HAS CAUSED TRAFFIC SIGNAL TO
MALFUNCTION
&&
ADAMSLightning, Juneau
- When
- June 11, 4:30 PM CST
- Where
- Juneau County, 2.56 mi ESE of Lyndon Station
- Property damage
- $17,000
- Reported by
- Newspaper
- Coordinates
- 43.712, -89.850
Lightning struck an oak tree and killed a dozen cattle on a farm on County Road N.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Nebraska, June 11 to 30, 20101 death · 1 injured · $11 million · 22 events
- Tornadoes and Flooding in Nebraska, June 11 to 13, 2010$2.5 million · EF0 · 34 events
- Tornadoes and Flash Flooding in Colorado, June 11, 2010$540,000 · EF0 · 48 events
- Tornado and Flash Flooding in Nebraska, June 11 to 12, 2010$1.1 million · EF0 · 19 events
- Tornadoes and Flash Flooding in Kansas, June 11 to 12, 2010$100,000 · EF1 · 12 events
- Damaging Winds and Lightning Strikes in Florida, June 11, 2010$101,000 · 50 kt wind · 6 events
- Flash Flood and Damaging Winds in Iowa, June 11, 2010$77,000 · 65 kt wind · 11 events
- Flash Flood in Indiana, June 11, 2010$100,000 · 1 event
- Flash Flood and Hail in Tennessee, June 11, 2010$47,000 · 1.75 in hail · 10 events
- Flooding in Iowa, June 11 to 30, 2010$65,000 · 3 events
- Damaging Winds and Lightning Strike in Tennessee, June 11, 2010$55,000 · 55 kt wind · 3 events
- Strong Wind in California, June 11 to 12, 2010$60,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231776.